Is there a period of time when lamictal becomes toxic? I have taken the drug 5 years and am now having severe blurred vision, confusion,unable to walk, ED visit with symptoms of heart attack or stroke. Flushed me with 3 bags of saline and my vision improved, but took 4 days in hospital to return to "normal".
Wow Donna... you are added to my prayer list, how scary! Now, does the box that the lamictal is contained in not come with a print-out talking about all the possible side effects? Or alternatively, I believe by LAW your pharmacist is supposed to supply you with a printout if he's giving you the drug generic, not enclosed in a box.
Sometimes though you are best off being your OWN advocate, and researching the data concerning side effects online. There are many websites out there which go into great detail about adverse reactions to a particular drug... just google "side effects of lamictal", and you'll find an abundance of different sites. Also try the NIMH (National Institute of Mental Health) site to see if you can ascertain any data on this. Good luck, feel better, and I have my fingers crossed for you! Kathleen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 2 answers
Posted 7 Apr 2010 • 1 answer
Posted 20 Oct 2011 • 1 answer
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
Posted 14 Apr 2012 • 1 answer
Posted 17 Sep 2013 • 3 answers